Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 75, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 19, 2014, 3:37 AM CST. It took effect at Nov 19, 2014, 3:00 PM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2014, 3:37 AM CST (09:37 UTC)
- In effect from
- Nov 19, 2014, 3:00 PM CST
- Expired
- Nov 20, 2014, 4:05 PM CST
- In force
- 25 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
670 WHUS73 KGRB 190937 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CST WED NOV 19 2014 ...GUSTY WEST WINDS AND BUILDING WAVES RETURNING... .AN COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND WILL BE FOLLOWED BY GUSTY WEST WINDS AND BUILDING WAVES THAT WILL CONTINUE INTO THURSDAY. LMZ521-522-541>543-191745- /O.NEW.KGRB.SC.Y.0075.141119T2100Z-141120T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 AM CST WED NOV 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST THURSDAY. * WINDS WILL BECOME WEST AND INCREASE TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS. * WAVES WILL BUILD TO 2 TO 4 FEET SOUTH OF STURGEON BAY AND 3 TO 5 FEET FURTHER NORTH, PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
078 WHUS73 KGRB 191549 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 949 AM CST WED NOV 19 2014 ...GUSTY WEST WINDS AND BUILDING WAVES RETURNING... .AN COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND WILL BE FOLLOWED BY GUSTY WEST WINDS AND BUILDING WAVES THAT WILL CONTINUE INTO THURSDAY. LMZ521-522-541>543-200000- /O.EXT.KGRB.SC.Y.0075.141119T2100Z-141120T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 949 AM CST WED NOV 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM CST THURSDAY... * WINDS WILL BECOME WEST AND INCREASE TO 30 KNOTS WITH OCCASIONAL GALE FORCE GUSTS TO 35 KNOTS. * WAVES WILL BUILD TO 2 TO 4 FEET SOUTH OF STURGEON BAY AND 3 TO 5 FEET FURTHER NORTH... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
159 WHUS73 KGRB 192156 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 PM CST WED NOV 19 2014 ...GUSTY WEST WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO THURSDAY...AS A COLD FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD LARGE WAVES...ESPECIALLY OVER THE NORTHERN BAY AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-200600- /O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 356 PM CST WED NOV 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KTS WITH GUSTS TO 30 KTS THROUGH THURSDAY. A FEW GUSTS TO 35 KTS ARE ALSO POSSIBLE. * WAVES...2 TO 4 FT SOUTH OF STURGEON BAY AND 3 TO 5 FT FARTHER NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES WILL BE HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
723 WHUS73 KGRB 200328 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CST WED NOV 19 2014 ...GUSTY WEST WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO THURSDAY...AS A COLD FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD LARGE WAVES...ESPECIALLY OVER THE NORTHERN BAY AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-201130- /O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 928 PM CST WED NOV 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 KTS WITH GUSTS TO 30 KTS THROUGH THURSDAY. A FEW GUSTS TO AROUND 35 KTS ARE ALSO POSSIBLE. * WAVES...2 TO 4 FT SOUTH OF STURGEON BAY AND 3 TO 5 FT FARTHER NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES WILL BE HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
938 WHUS73 KGRB 201008 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 408 AM CST THU NOV 20 2014 ...GUSTY WEST WINDS AND LARGE WAVES EXPECTED TODAY... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TODAY...AS A COLD FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD LARGE WAVES...ESPECIALLY OVER THE NORTHERN BAY AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-201815- /O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 408 AM CST THU NOV 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WEST TO NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO 30 KTS. A FEW GUSTS TO AROUND 35 KTS ARE ALSO POSSIBLE. * WAVES...2 TO 4 FT SOUTH OF STURGEON BAY AND 3 TO 5 FT FARTHER NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES WILL BE HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS73 KGRB 201541 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 AM CST THU NOV 20 2014 ...GUSTY WEST TO NORTHWEST WINDS EXPECTED TODAY... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TODAY...AS A COLD FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD LARGE WAVES OVER THE NORTHERN BAY...AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-202200- /O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 941 AM CST THU NOV 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WEST TO NORTHWEST WINDS OF 15 TO 25 KTS WITH GUSTS TO 30 KTS WILL CONTINUE. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS DOOR. * WAVES WILL GENERALLY BE 2 TO 4 FT SOUTH OF STURGEON BAY...AND 3 TO 5 FT FARTHER NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...THE WAVES WILL BE HIGHEST TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
601 WHUS73 KGRB 202205 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 PM CST THU NOV 20 2014 ...WEST TO NORTHWEST WINDS DIMINISHING... LMZ521-522-541>543-202315- /O.CAN.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 405 PM CST THU NOV 20 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST TO NORTHWEST WINDS WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON. A FEW GUSTS TO 25 KTS ARE STILL POSSIBLE...ESPECIALLY ALONG NORTHERN DOOR COUNTY. WAVES OF 1 TO 4 FT ARE EXPECTED. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 10:34 PM CST, 5 hours 3 minutes earlier.
Area forecast discussion, Nov 18, 10:34 PM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1034 PM CST TUE NOV 18 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 312 PM CST TUE NOV 18 2014 THERE WERE A FEW FLURRIES ACROSS THE AREA THIS AFTERNOON. WOULD EXPECT THE EVENING TO BE DRY AS SURFACE AND UPPER LEVEL RIDGING TAKES PLACE. MODELS IN GOOD AGREEMENT...SHOWING QPF ASSOCIATED WITH WARM ADVECTION ALONG WITH A MID LEVEL SHORT WAVE MOVING INTO THE REGION FROM CANADA AS A SURFACE TROUGH MAKES ITS WAY ACROSS WISCONSIN. A STRONGER MID LEVEL TROUGH/CLOSED CYCLONE WILL CLOSELY FOLLOW THE FIRST SHORT WAVE INTO THE REGION ON WEDNESDAY AS THE SURFACE TROUGH MOVES EAST OF THE STATE. MUCH OF THE SNOW SHOULD BE MOVING OUT OF THE FORECAST AREA DURING THE LATTER HALF OF THE AFTERNOON ON WEDNESDAY...WITH SOME LAKE EFFECT HANGING AROUND IN THE NORTH. SNOW TOTALS SHOULD BE A LITTLE MORE THAN AN INCH AT MOST LOCATIONS...BASED ON PWAT VALUES AROUND 0.10 INCH AND BUFKIT SHOWING TOTALS MAINLY IN THE 1 TO 2 INCH RANGE ACROSS THE AREA. IR SATELLITE IMAGERY SHOWED SOME BREAKS IN THE CLOUDS BUT OTHERWISE THERE WERE WIDESPREAD LOW CLOUDS TO THE WEST AND NORTH...SO HAVE PLENTY OF CLOUDS IN THE FORECAST TONIGHT. THE CLOUDS COMBINED WITH WARM ADVECTION AND SOME WIND SHOULD KEEP TEMPERATURES FROM DROPPING MUCH OVERNIGHT. 3-HOURLY MOS GUIDANCE TEMPERATURES FROM BOTH THE 12Z GFS AND 12Z NAM SUGGEST STEADY OR SLOWLY RISING TEMPERATURES AFTER ABOUT 06Z. SO HAVE TAKEN THIS INTO ACCOUNT FOR THE HOURLY TEMPERATURES OVERNIGHT. ALSO HAVE TEMPERATURES FALLING QUICKLY AFTER TOPPING OUT AROUND MIDDAY ON WEDNESDAY AS STRONG COLD ADVECTION KICKS IN BEHIND THE DEPARTING SURFACE AND UPPER SYSTEMS. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 312 PM CST TUE NOV 18 2014 IN THE WAKE OF ANOTHER SHORT WAVE WITH COLD FRONT PASSAGE IN THE MEAN UPPER TROUGH OVER THE GREAT LAKES ON WEDNESDAY...COLD AIR WILL BE REINFORCED OVER THE REGION FOR THE REMAINDER OF THE WORK WEEK. SIMILAR TO PREVIOUS MORNINGS...COLD TEMPERATURES AND BLUSTERY NORTHWEST TO WEST WINDS WILL PRODUCE COLD WIND CHILLS FOR THURSDAY MORNING. ALTHOUGH WINDS APPEAR TO BE MORE WESTERLY...A FEW LAKE EFFECT SNOW SHOWERS POSSIBLE FAR NORTH CENTRAL WISCONSIN FORM WEDNESDAY NIGHT INTO THURSDAY EVENING. COLDEST OVERNIGHT LOWS OF THE WEEK ANTICIPATED FRIDAY MORNING WITH THE SURFACE RIDGE DRIFTING OVER THE AREA. LIGHTER WINDS SHOULD ALLOW TEMPS TO FALL TO BELOW ZERO OVER MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN...AND SINGLE DIGITS OVER EASTERN AREAS. EVEN THOUGH THE DEEP UPPER LOW FINALLY NUDGES TO THE NORTHEAST ON FRIDAY...THE COLD START FRIDAY MORNING WILL HOLD OFF ON WARMING TEMPS FOR FRIDAY. RETURN TO A MORE ZONAL FLOW BY SATURDAY WILL START A TREND TO MORE NORMAL TEMPERATURES...ALTHOUGH BRIEFLY. PROGS SUGGESTS A WEAK S/W PASSES JUST THE SOUTHEAST LATE FRIDAY NIGHT INTO SATURDAY TO BRUSH A SMALL CHANCE OVER THE AREA. COLD GROUND AND WARMING TEMPERATURES ALOFT SUPPORT A LIGHT MIX MENTION IF ENOUGH SATURATION. PRECIPITATION CHANCES PICK UP LATER IN THE WEEKEND AS A SOUTHERN STREAM WAVE LIFTS INTO THE GREAT LAKES REGION LATER SATURDAY THEN SLOWLY PHASES WITH A NORTHERN STREAM SHORT WAVE LATER SUNDAY INTO MONDAY. AS A RESULT OF THE PHASING OF THIS COLDER PIECE OF ENERGY...TEMPERATURE PROFILES INDICATE A TRANSITION TO ALL SNOW BY MONDAY. THE SYSTEM LIKELY DEEPENS MONDAY INTO TUESDAY OVER LOWER MICHIGAN TO ALLOW COLDER AIR TO POUR BACK INTO THE AREA ON NORTH OR NORTHWEST WINDS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1031 PM CST TUE NOV 18 2014 LOWER-END VFR CIGS PREVAILED ACRS THE E LATE THIS EVENING...WITH MVFR CONDITIONS TO THE W. EXPECT CIGS TO LOWER A BIT MORE OVERNIGHT. SNOW AREA DEVELOPING OUT W IN MN PRODUCING MAINLY MVFR VSBYS NOW. BUT EXPECT THOSE TO DROP INTO IFR CATEGORY AS FORCING FOR ASCENT BECOMES A LITTLE BETTER ALIGNED OVER WI LATER TNGT. CONDITIONS WL IMPROVE DURING THE DAY WED AS THE SYSTEM PULLS OFF TO THE E. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......TDH AVIATION.......SKOWRONSKI
Hazardous weather outlook, Nov 19, 3:29 AM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CST WED NOV 19 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 329 AM CST WED NOV 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SLICK ROADS AND SIDEWALKS ARE LIKELY TODAY AS A WEATHER SYSTEM BRINGS AROUND AN INCH OF SNOW TO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CLOSER TO NORMAL TEMPERATURES WILL RETURN THIS WEEKEND. HOWEVER A STORM SYSTEM THIS WEEKEND WILL BRING A LIGHT WINTRY MIX TO THE AREA FROM FRIDAY NIGHT INTO SUNDAY BEFORE TURNING BACK TO ALL SNOW MONDAY. THE WINTRY MIX WOULD CONSIST OF RAIN...SLEET...FREEZING RAIN AND SNOW. THERE IS PLENTY OF UNCERTAINTY WITH THIS SYSTEM BUT FOR THOSE WITH WEEKEND PLANS SHOULD MONITOR LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-200930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 AM CST WED NOV 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT WEST WINDS MAY GUST TO NEAR GALE FORCE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST WINDS WILL CONTINUE TO GUST TO NEAR GALE FORCE ON THURSDAY. RDM/MPC
In the hours before
Local storm report, Nov 18, 10:55 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1055 PM CST TUE NOV 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM SNOW 5 W BOULDER JUNCTION 46.11N 89.73W
11/18/2014 M5.0 INCH VILAS WI PUBLIC
STORM TOTAL. 3 INCHES OF ACCUMULATION TODAY. REPORT
FORWARDED BY WJFW RHINELANDER.
1045 PM SNOW LAND O LAKES 46.16N 89.23W
11/18/2014 M5.0 INCH VILAS WI PUBLIC
STORM TOTAL. 4 INCHES OF ACCUMULATION TODAY. DELAYED
REPORT FORWARDED BY WJFW RHINELANDER.
1045 PM SNOW PRESQUE ISLE 46.25N 89.73W
11/18/2014 M14.5 INCH VILAS WI PUBLIC
STORM TOTAL. 9.5 INCHES FELL TODAY. DELAYED REPORT
FORWARDED BY WJFW RHINELANDER.
&&
MPCSpecial weather statement, Nov 19, 3:27 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 327 AM CST WED NOV 19 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191430- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 327 AM CST WED NOV 19 2014 ...LIGHT SNOW COULD MAKE FOR SLIPPERY TRAVEL TO WORK AND SCHOOL... AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA TODAY AND BRING LIGHT SNOW. THE SNOW WILL GENERALLY BE AN INCH OR LESS BUT MAY MAKE FOR SLIPPERY ROADS AND SIDEWALKS. PLEASE TRAVEL WITH CARE ON YOUR WAY TO WORK OR SCHOOL. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 2:51 PM CST | Winter Weather Advisory | GRB | Vilas | 16 min |
| Nov 19, 3:07 PM CST | Lake Effect Snow Advisory | GRB | Vilas | 21 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.